A Hamiltonian approach to stabilization of nonholonomic mechanical systems

B.M. Maschke, A.J. van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    13 Downloads (Pure)

    Abstract

    A simple procedure is provided to write the equations of motion of controlled mechanical systems with constraints as controlled Hamiltonian equations with respect to a "Poisson" bracket which does not necessarily satisfy the Jacobi-identity. Based on the Hamiltonian form a stabilization procedure is proposed.
    Original languageEnglish
    Title of host publicationProceedings of the 1994 33rd IEEE Conference on Decision and Control
    Place of PublicationPiscataway, NJ
    PublisherIEEE
    Pages2950-2954
    Number of pages5
    ISBN (Print)0-7803-1968-0
    DOIs
    Publication statusPublished - 17 Jan 1994
    Event33rd IEEE Conference on Decision and Control, CDC 1994 - Buena Vista Palace, Lake Buena Vista, United States
    Duration: 14 Dec 199416 Dec 1994
    Conference number: 33

    Conference

    Conference33rd IEEE Conference on Decision and Control, CDC 1994
    Abbreviated titleCDC
    CountryUnited States
    CityLake Buena Vista
    Period14/12/9416/12/94

    Fingerprint Dive into the research topics of 'A Hamiltonian approach to stabilization of nonholonomic mechanical systems'. Together they form a unique fingerprint.

  • Cite this

    Maschke, B. M., & van der Schaft, A. J. (1994). A Hamiltonian approach to stabilization of nonholonomic mechanical systems. In Proceedings of the 1994 33rd IEEE Conference on Decision and Control (pp. 2950-2954). Piscataway, NJ: IEEE. https://doi.org/10.1109/CDC.1994.411344